# SDR FDEA201305010892

- Difficulty date: May 1, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 68,160 hours, 14,780 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA76212
- Condition: Canning
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING AT CENTER LANDING GEAR RT VERTICAL WEB BETWEEN BS 1401 TO 1441, Z= -119 TO Z= -83.  REPAIRED IAW EO 1-5100-7- 5001B3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100,  REV 116.
